# SDR CA010110019

- Difficulty date: December 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 441
- Aircraft time: 11,676 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: A350CNCLBKSH28
- Condition: Burned Out
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CONNECTOR ON BACK OF COPILOTS VSI POST LIGHT OVERHEATED WHICH CAUSED SMOKE IN COCKPIT. CB WAS PULLED AND SMOKE DISIPATED.
